# SDR DALA2024101810177

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 91,219 hours, 12,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 1L DOOR OPEN MESSAGE AFTER THE DOOR HAS BEEN CLOSED FROM THE EXTERIOR HANDLE. CORRECTIVE ACTION: ADJUSTED DOOR RIGGING PER A330 AMM 52-12. OK FOR SERVICE. (0614101)
